We don’t have enough information about this author to calculate their statistics. If you think this is an error let us know.
Learn More
INTRODUCTION Drug reaction with eosinophilia and systemic symptoms (DRESS) is a severe toxidermia that can lead to death from multivisceral failure. We report a case of DRESS associated with febrile agranulocytosis in a child. OBSERVATION An 8-year-old child was hospitalized for diffuse maculopapular exanthema with edema of the extremities and face(More)
J.-M. Rouéa,b, J. Roparsa,c, A.-L. Duigoub, S. Brochardc,d, J. Sizuna,b,* a Faculté de médecine et des sciences de la santé, EA 4685, université de Brest, 29200 Brest, France b Pôle de la femme, de la mère et de l’enfant, CHRU de Brest, avenue Foch, 29200 Brest, France c Inserm UMR 1101, faculté de médecine et des sciences de la santé, université de Brest,(More)
BACKGROUND Drug reaction with eosinophilia and systemic symptoms (DRESS) is a severe disease that may be complicated by hemophagocytic lymphohistiocytosis but this is rarely described in children. PATIENTS AND METHODS We report the case of a 5-week old infant hospitalized in a pediatric intensive care unit for hemophagocytic lymphohistiocytosis with(More)
  • 1